# SDR DALA12004566301

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 96,113 hours, 12,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT OVERWING EMERGENCY LIGHT  INOPERATIVE.  MAINTENANCE REPLACED FUSE.  OPS CHECKED OK PER AMM 33-51.
